# SDR 9709869754

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- Engine: Pwa JT8D11
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 12356241
- Condition: Failed
- Location: Rt Engine
- Part time: 14,856 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE EIGHTH STAGE CHECK VALVE, OPERATIONAL CHECK OK.
